# SDR SWAA2021050675495

- Difficulty date: May 6, 2020
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N8693A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36921
- Aircraft time: 13,475 hours, 5,898 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ STAB FWD UPPER SLIDING SEAL CRACKED / R&R R/H HORIZONTAL STAB. FWD UPPER SLIDING SEAL REF AMM 53-31-31INSP P44
